# SDR R61A20110258

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 17,442 hours, 12,400 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: PO0005872010
- Condition: Cracked
- Location: Lt Wing
- Part time: 17,442 hours, 12,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE FOUND A CRACK ON THE LT WING UPPER SKIN AT SPAR 2, RIB 10.  MAINTENANCE PERFORMED A MAJOR REPAIR TO CRACK ON THE LT WING UPPER SKIN AT SPAR 2, RIB 10 IAW EMB ETD'S 2011-170-104208 REV B AND 2011-170/02998.  REFERENCE PO 000587-2010 FOR FABRICATION OF PART.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK.
